MathSciNet Relay Station
MathSciNet bibliographic data
MR1824275 05D40 (60K35 82B43)
Grimmett, Geoffrey R. Infinite paths in randomly oriented lattices. Random Structures Algorithms 18 (2001), no. 3, 257–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement